Calculus of variations and optimal control; optimization
1. Existence and multiplicity of positive solutions for a class of semilinear elliptic system with nonlinear boundary conditions

F. M. Yaghoobi; J. Shamshiri

Volume 05, Issue 01 , Winter 2016, , Pages 1-13

Abstract
  This study concerns the existence and multiplicity of positive weak solutions for a class of semilinear elliptic systems with nonlinear boundary conditions. Our results is depending on the local minimization method on the Nehari manifold and some variational techniques. Also, by using ...  Read More